# SDR CHQA201100041

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 26,986 hours, 21,467 cycles
- Engine: Allsn AE3007A
- Engine time: 21,812 hours, 18,597 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Part number: MS3476L2461P
- Condition: Corroded
- Location: Thrust Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE THRUST MODE WOULD NOT CHANGE FROM TAKEOFF MODE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CORROSION ON CONNECTOR P0885.  THE CORROSION WAS CLEANED AND THE CONNECTOR WAS RE-CONNECTED.  OPERATIONAL CHECKS OF THE THRUST MODE SYSTEM WERE GOOD AND NO FURTHER DEFECTS WERE NOTED.
